Completions of categories and initial completions
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 2, pp. 127-156.
@article{CTGDC_1989__30_2_127_0,
     author = {Tholen, Walter and Tozzi, Anna},
     title = {Completions of categories and initial completions},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {127--156},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {30},
     number = {2},
     year = {1989},
     mrnumber = {1004736},
     zbl = {0695.18002},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1989__30_2_127_0/}
}
TY  - JOUR
AU  - Tholen, Walter
AU  - Tozzi, Anna
TI  - Completions of categories and initial completions
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1989
SP  - 127
EP  - 156
VL  - 30
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1989__30_2_127_0/
LA  - en
ID  - CTGDC_1989__30_2_127_0
ER  - 
%0 Journal Article
%A Tholen, Walter
%A Tozzi, Anna
%T Completions of categories and initial completions
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1989
%P 127-156
%V 30
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1989__30_2_127_0/
%G en
%F CTGDC_1989__30_2_127_0
Tholen, Walter; Tozzi, Anna. Completions of categories and initial completions. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 2, pp. 127-156. http://www.numdam.org/item/CTGDC_1989__30_2_127_0/

A.J. Adámek, Free completions of categories, unpublished manuscript, Tech. Univ. Prague 1982.

AHS.J. Adámek, H. Herrlich & G.E. Strecker, Least and largest initial completions, I, II, Comment. Math. Univ. Carolinæ 20 (1979), 43-77. | MR | Zbl

AK J. Adámek & V. Koubek, Completions of concrete categories, Cahiers Top. Géom. Diff. Cat. XXII (1981), 209-227. | Numdam | MR | Zbl

AM M. Artin & B. Mazur, Etale Homotopy, Lecture Notes in Math. 100, Springer (1969). | MR | Zbl

B G.C.L. Brümmer, A categorical study of initiality in uniform spaces, Doctoral Dissertation, Cape Town 1971.

BT R. Börger & W. Tholen, Cantors Diagonalprinzip für Kategorien, Math.Z. 160 (1978), 135-138. | MR | Zbl

CE A. Charles Ehresmann, Partial completions of concrete functors, Cahiers Top. Géom. Diff. Cat. XXII (1981), 315-327. | Numdam | MR | Zbl

E C. Ehresmann, Prolongements universels d'un foncteur par adjonction de limites, Dissertationes Math. XLIV (1969), 1-72. Reprinted in Charles Ehresmann: Œuvres complètes et commentées. Part IV-1, Amiens, 1982. | Zbl

GU P. Gabriel & F. Ulmer, Lokal präsentierbare Kategorien, Lecture Notes in Math. 221, Springer (1971). | MR | Zbl

Gy J.W. Gray, Fibred and cofibred categories, Proc. Conf. on Categorical Algebra. La Jolla 1965, Springer (1966), 21-83. | MR | Zbl

GV A. Grothendieck & J.L. Verdier, Préfaisceaux, (SGA4). Lecture Notes in Math. 269, Springer (1972), 1-217. | MR | Zbl

H1 H. Herrlich, Initial completions, Math. Z. 150 (1976), 101-110. | MR | Zbl

H2 H. Herrlich, Universal completions of concrete categories. Lecture Notes in Math. 915, Springer (1982), 127-135. | MR | Zbl

Ho R.-E. Hoffmann, Die kategorielle Auffassung der Initialund Finaltopologie, Doctoral Dissertation, Bochum 1972.

I1 J.R. Isbell, Structure of categories, Bull. A.M.S. 72 (1966). 619-655. | MR | Zbl

I2 J.R. Isbell, Small subcategories and completeness, Math. Systems Theory 2 (1968), 27-50. | MR | Zbl

J P.T. Johnstone, Stone spaces, Cambridge Univ. Press, 1982. | MR | Zbl

JJ P.T. Johnstone & A. Joyal, Continuous categories and exponentiable toposes, J. Pure Appl. Algebra 25 (1982), 255-296. | MR | Zbl

K G.M. Kelly, Basic concepts of enriched categories, London Math. Soc., Lecture Notes 64, Cambridge Univ. Press 1982. | MR | Zbl

Kn J.F. KENNISON, Normal completions of small categories, Canad. J. Math. 21 (1969), 196-201. | MR | Zbl

L J. Lambek, Completions of categories, Lecture Notes in Math. 24, Springer (1966). | MR | Zbl

P N. Popescu & L. Popescu Theory of categories, Sijthoff & Noordhoff Intern. Publ., Alphen aan den Rijn, 1979. | MR | Zbl

Th1 W. Tholen, Completions of categories and shape theory, Proc. Fifth Prague Topological Symposium 1981, Heldermann (1983), 593-607. | MR | Zbl

Th2 W. Tholen, Grothendieck-Verdier completions of arbitrary functors, Seminarberichte 16, Fernuniversität Hagen (1981), 209-233.

Th3 W. Tholen. Filtered colimits are directed colimits, Seminarberichte 15, Fernuniv. Hagen (1982), 149-152.

Th4 W. Tholen, Pro-categories and multiadjoint functors, Canad. J. Math. 36 (1984), 144-155. | MR | Zbl

Tr1 V. Trnková, Limits in categories and limit-preserving functors, Comment. Math. Univ. Carolinæ 7 (1966), 1-73. | MR | Zbl

Tr2 V. Trnková, Completions of small subcategories, Comment. Math. Univ. Carolinæ 8 (1967), 581-633. | MR | Zbl

We1 H. Weberpals, Über einen Satz von Gabriel zur Charakterisierung regulärer Colimites, Math. Z. 161 (1978), 47-67. | MR | Zbl

We2 H. Weberpals, Vertauschbarkeit von Limites und Colimites, Manuscripta Math. 49 (1984), 9-26. | MR | Zbl

We3 H. Weberpals, Vollständigkeitseigenschaften freier Colimes-Komplettierungen, Arch. Math. 47, Basel (1986), 151-158. | MR | Zbl

Wi M.B. Wischnewsky, Initialkategorien, Doctoral Dissertation, Munich 1972.

Wy O. Wyler, Top categories and categorical topology, Top. Appl. 1 (1971), 17-28. | MR | Zbl